Dosage 50mg at night and I am not on any other medication. Besides the sleepiness and the headache I have had no other noticeable side effects.
I used to take 150mg of trazodone at night..now on Effexor..still take 50mg at night for sleep..I feel the headaches will probably go away as your body gets used to the med I am not a healthcare professional If you up the dose you may notice some drowsiness in the morning
I would give time for your headache to fully subside, then try it again at a lower dose. Then if no headache, try it full dose. It may have been a coincidence that you got the headache. Or headaches are a less common side effect of Trazodone. If the headaches continue, call your doctor's office about it. I myself have loved Trazodone for the sleep and helping my fibromyalgia tremendously. I wish you well with it.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2018 • 4 answers
Updated 27 Mar 2012 • 1 answer
Updated 19 Jul 2013 • 7 answers
Updated 30 Sep 2016 • 6 answers
Updated 4 Feb 2015 • 1 answer